2017
Том 69
№ 4

All Issues

Volume 32, № 3, 1980

Article (Ukrainian)

Stability and convergence of high-order difference schemes for parabolic partial differential equations

Alibekov Kh. A., Sobolevsky P. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 291 - 300

Article (Ukrainian)

A boundary-value problem for systems of differential equations with fast and slow variables

Baynov D. D., Konstantinov M. M., Milusheva S. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 301 - 313

Article (Ukrainian)

Continuous operator conformal mappings

Bondar A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 314 - 322

Article (Ukrainian)

An invariance principle for estimating the correlation function of a homogeneous random field

Leonenko N. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 323 - 331

Article (Ukrainian)

Asymptotic properties of Gaussian processes

Matsak I. K.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 332 - 339

Article (Ukrainian)

Some limit theorems for Scharf-Stieltjes stochastic integrals

Mishura Yu. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 340 - 347

Article (Ukrainian)

Structure of type III λ factors (0 < λ ≤ 1)

Nessonov N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 348 - 354

Article (Ukrainian)

Topological properties of the lattice of subgroups

Protasov I. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 355 - 360

Article (Ukrainian)

A probabilistic model of the operation of a continuous filter

Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 361 - 364

Article (Ukrainian)

A probabilistic model of the operation of a continuous filter

Boiko R. V., Leichkis I. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 365 – 367

Article (Ukrainian)

A mixed problem for a Stochastic differential equation of parabolic type

Gikhman I. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 367 – 372

Article (Ukrainian)

Intersection of a level by a homogeneous process with independent increments and a nondegenerate wiener component

Gusak D. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 373 – 378

Article (Ukrainian)

Approximate solution of singular integral equations with a Carleman shift and the complex-conjugate values of the unknown function

Didenko V. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 378 – 382

Article (Ukrainian)

A maximum principle in a quasihyperbolic equation

Zubarev S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 382 – 384

Article (Ukrainian)

Generalized Riemann boundary-value problem for a complex contour

Kovernyi N. S., Yatsenko S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 384 – 388

Article (Ukrainian)

Approximation of periodic functions by splines of minimal defect

Ligun A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 388 – 392

Article (Ukrainian)

Nondegeneracy of the Tate pairing in Galois cohomologies of finite modules over general local fields of characteristic zero

Litvak G. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 392 – 394

Article (Ukrainian)

Comparison theorems for solutions of integrodifferential equations with multipoint boundary conditions

Loginov V. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 394 – 398

Article (Ukrainian)

Sufficient conditions for the stability of solutions of a linear differential system of second order

Los&#039; G. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 399 - 405

Article (Ukrainian)

Elliptic operators of second order with an infinite number of variables

Samoilenko V. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 405 – 409

Article (Ukrainian)

Strong summability in degree p by the Abel method of the series connected with a differentiated Fourier series

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 409 – 414

Article (Ukrainian)

Solution of linear Volterra integral equations by the method of averaging functional corrections in conjunction with splines

Tivonchuk V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 415 – 423

Article (Ukrainian)

Structural characteristics of some classes of functions in the metric of L p for 0 < p < 1

Khodak L. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 3. - pp. 423 – 431